I have recently been diagnosed with bipolar and depression mixed with insomnia. I sleep around 12 hours a week if i am lucky. They prescribed me Seroquel 100mg. I started 2 days ago but i feel like i am always tiered and dizzy. Id rather go back to staying awake 80+ hours then to feel like this. How long does it take for my body to get used to it?
It takes a week to two weeks to adjust. I felt sleepy all the time on it and tired which when you wake up will make you disoriented and dizzy. The new meds I'm on has taken two and a half weeks. It was a horror movie in progress. I thought the side affects would never go away. I was about to give up, but almost all are gone now. So stick with it and your body will adjust. It also depends on the person. The last meds I was on I had no problems. Unfortunately the effectiveness was gone. So know you're not alone and we want to help you get through this. Have you talked to the dr? Communication is important in our illness.
Hi, i don't want to put you off by writing this, as Seroquel has definitely improved my life for the better. I went from being completely unstable to being in the place i am in now, and leading a near to normal life. However, it did take me 3 months to settle entirely with Seroquel, i was prescribed 200mg XR, so maybe your lower dose will take less time to adjust to... also i started taking Seroquel whilst taking 2 other psychotropic medications. Just take your time and be kind to yourself. This is a strong antipsychotic and takes time to get used to.
I took Seroquel and felt this way too and add to that the bloats. I'm on Lexapro and doing much better along with restoril and melitonan for sleep. I'm not tired, I do get a little dizziness but manage by remembering to get up slow. I lost 12 lbs from the bloats I had. So this has really worked for me. I hope this helps.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 17 answers
Posted 17 Aug 2017 • 1 answer
Posted 23 Jan 2018 • 2 answers
Posted 20 Feb 2018 • 0 answers
Posted 2 days 23 hours ago • 0 answers